# SDR IPXA12671459

- Difficulty date: January 26, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587674
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMAGE ABOUT 1.0" X0.5" X 0.200" AT STA 1001,RBL 33 CUT OUT THE UPPER SKIN AND CORE WITH DIMENSION LXW=1.7" X 2.0".  REPAIR IAW REV:52 SRM 53-00-50, REPAIR GENERAL FIG 201 PARA 4 D.
